RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2010, том 9, выпуск 2, страницы 50–60 (Mi adm28)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Perturbations of discrete lattices and almost periodic sets

Favorov Sergey, Kolbasina Yevgeniia

Mathematical School, Kharkov National University, Swobody sq.4, Kharkov, 61077, Ukraine

Аннотация: A discrete set in the $p$-dimensional Euclidian space is almost periodic, if the measure with the unite masses at points of the set is almost periodic in the weak sense. We propose to construct positive almost periodic discrete sets as an almost periodic perturbation of a full rank discrete lattice. Also we prove that each almost periodic discrete set on the real axes is an almost periodic perturbation of some arithmetic progression.
Next, we consider signed almost periodic discrete sets, i.e., when the signed measure with masses $+1$ or $-1$ at points of a discrete set is almost periodic. We construct a signed discrete set that is not almost periodic, while the corresponding signed measure is almost periodic in the sense of distributions. Also, we construct a signed almost periodic discrete set such that the measure with masses $+1$ at all points of the set is not almost periodic.

Ключевые слова: perturbation of discrete lattice, almost periodic discrete set, signed discrete set, quasicrystals.

Полный текст: PDF файл (218 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 11K70, 52C07, 52C23
Поступила в редакцию: 12.02.2010
Исправленный вариант: 10.11.2010
Язык публикации: английский

Образец цитирования: Favorov Sergey, Kolbasina Yevgeniia, “Perturbations of discrete lattices and almost periodic sets”, Algebra Discrete Math., 9:2 (2010), 50–60

Цитирование в формате AMSBIB
\RBibitem{FavKol10}
\by Favorov Sergey, Kolbasina Yevgeniia
\paper Perturbations of discrete lattices and almost periodic sets
\jour Algebra Discrete Math.
\yr 2010
\vol 9
\issue 2
\pages 50--60
\mathnet{http://mi.mathnet.ru/adm28}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2808780}
\zmath{https://zbmath.org/?q=an:1222.42011}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm28
  • http://mi.mathnet.ru/rus/adm/v9/i2/p50

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Favorov S., “Bohr and Besicovitch Almost Periodic Discrete Sets and Quasicrystals”, Proc. Amer. Math. Soc., 140:5 (2012), 1761–1767  crossref  mathscinet  zmath  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:246
    Полный текст:59
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020